# SDR IPXA2020111062221

- Difficulty date: November 10, 2020
- Submitted: November 10, 2020
- Operation: Air carrier
- Aircraft: N453UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25474
- Aircraft time: 34,038 hours, 19,694 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: RB211
- Part serial: 31304
- Condition: Bird Ingestion
- Location: Left
- Stage of operation: TO
- How discovered: O
- Nature of condition: C
- Precautionary procedure: E, C

## Discrepancy

INSPECTION TYPE: NA ATB IFSD.  EMERGENCY DECLARED, A/C LANDED W/OUT INCIDENT.  LEFT ENGINE LOSS ON ROTATION, BIRD STRIKE, MULTIPLE BIRDS.  LEFT ENGINE SHUT DOWN INFLIGHT.  C/W BIRDSTRIKE INSPECTION, IAW AMM 05-51-18-212-001, REF LOGBOOK 590403 / 3 FOR R&R OF NR 1 ENGINE.
